MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM SHIM, 8MM OR 11MM X 29MM, 0 DEGREE, FLAREHAWK9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM SHIM, 8MM OR 11MM X 29MM, 0 DEGREE, FLAREHAWK9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number CMP-00166
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).It is unknown if product will be returning to integrity implants and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial posterior lumbar interbody fusion procedure.Subsequently, post-operative imaging identified posterior migration of the inner component from the implanted construct approximately seven weeks later.The patient has not undergone a revision at this time, as the surgeon intends to monitor the patient to determine if a revision would be necessary.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).No revision surgery has been reported to integrity implants at the time of this report.No patient consequences were reported.The dhr review did not identify any potential issues with the device history records that may have contributed to the reported event.A review of the complaint history determined that no further action was required as no trends were identified.A root cause was unable to be determined as it is unknown if the component failure was identified intra-operatively.Through multiple communication attempts, we have been unable to confirm if a revision surgery occurred.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Integrity implants will continue to monitor for trends.
 
Event or Problem Description

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM SHIM, 8MM OR 11MM X 29MM, 0 DEGREE, FLAREHAWK9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key11272256
Report Number3012797630-2021-00003
Device Sequence Number3440889
Product Code MAX
UDI-Device Identifier00810004723597
UDI-Public(01)00810004723597(10)12190060
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K182114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMP-00166
Device Catalogue NumberFHTAS10027X
Device Lot Number12190060
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FH9 SHELL, LORDOTIC 29MM, FHTACT0927H, 10190012.; FH9 SHELL, LORDOTIC 29MM, FHTACT0927H, 10190012.
Patient Age51 YR